الرئيسية > الأبحاث >الأبحاث العلمية

A. M. Saddeek


" Construction of minimum norm solutions of nonlinear equations with p-generalized strictly pseudo-contractive mappings in uniformly convex Banach spaces " Journal of Fixed Point Theory, (2018), Article ID 2 (6 December, 2017), NULL, 12, 2018, NULL
التفاصيل:
السيرة الذاتية للمشاركين : على محمد صديق عبداللاه

A.M.Saddeek


" CONSTRUCTION OF MINIMUM NORM SOLUTIONS OF NONLINEAR EQUATIONS WITH p-GENERALIZED STRICTLY PSEUDO-CONTRACTIVE MAPPINGS IN UNIFORMLY CONVEX BANACH SPACES " Journal of Fixed Point Theory, 2018, 2018:2, NULL, 12, 2018, NULL
التفاصيل:
السيرة الذاتية للمشاركين : على محمد صديق عبداللاه

Gamal M. Mahmoud, Ayman A. Araf, and Emad E. Mahmoud


" Bifurcations and chaos of time delay Lorenz system with dimension 2n + 1 " Eur. Phys. J. Plus , 132, 461, 11, 2017, NULL
التفاصيل:
السيرة الذاتية للمشاركين : جمال مختار محمود عبدالرحمن

Kareem T. Elgindy


" High-order, stable, and efficient pseudospectral method using barycentric Gegenbauer quadratures " Applied Numerical Mathematics , Volume 113, pp. 1-25, 3, 2017, http://www.sciencedirect.com/science/article/pii/S016892741630215X
التفاصيل:
السيرة الذاتية للمشاركين : كريم طه الجندى

Kareem T. Elgindy


" Optimization via Chebyshev polynomials " Journal of Applied Mathematics and Computing , DOI 10.1007/s12190-016-1076-x, NULL, 1, 2017, https://goo.gl/QEchzB
التفاصيل:
السيرة الذاتية للمشاركين : كريم طه الجندى

Ayman Shehata


" Some relations on the generalized Bessel matrix polynomials " Asian Journal of Mathematics and Computer Research , Vol. 17, No. 1 , 1-25, 2017, http://www.ikpress.org/issue/891
التفاصيل:
السيرة الذاتية للمشاركين : أيمن شحاتة محمد أحمد الشاذلي

Ayman Shehata


" Some relations on generalized Rice's matrix polynomials " An International Journal Applications and Applied Mathematics , Vol. 12, No. 1 , 367-391, 2017, https://www.pvamu.edu/mathematics/applications-and-appliled-mathematics-an-international-journal/
التفاصيل:
السيرة الذاتية للمشاركين : أيمن شحاتة محمد أحمد الشاذلي

Kareem T. Elgindy


" High-order adaptive Gegenbauer integral spectral element method for solving non-linear optimal control problems " Optimization, Volume 66 - Issue 5, pp. 811-836, 3, 2017, http://www.tandfonline.com/eprint/tYdwG7sFKynUzBNwYbC5/full
التفاصيل:
السيرة الذاتية للمشاركين : كريم طه الجندى

Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam


" A comment on Generalized αb_Closed Sets " J, Egypt. Math. Soc., 25 , 57-58, 2017, NULL
التفاصيل:
السيرة الذاتية للمشاركين : أحمد عبدالمنصف علام على

Ramadhan A. Mohammed, Tahir H. Ismail and A.A. Allam


" A New Approach to Soft Belonging " Anals of Fuzzy Math. And Informatics, V 13, No.1, 145-152, 2017, NULL
التفاصيل:
السيرة الذاتية للمشاركين : أحمد عبدالمنصف علام على
أجمالى عدد الابحاث1245
التالى

صفحة الكلية على فيسبوك

facebook

إضغط هنا

صفحة الكلية على تويتر

twitter

إضغط هنا

صفحة الكلية على جوجل+

google+

إضغط هنا

صفحة الكلية على يوتيوب

youtube

إضغط هنا